# SDR USAA2011050691782

- Difficulty date: April 18, 2011
- Submitted: May 6, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 693727111
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON STRINGER TIE AT BS 294.5, S23L.  REPLACED STRINGER TIE AT BS 294.5, S23L IAW B737 SRM 51-40-02 & BOEING DRAWING 69-37271.
